Grothendieck's theorem and factorization for operators in Jordan triples.
Mathematische Annalen, Tome 284 (1989) no. 4, pp. 41-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1989__284_4_164538,
author = {Cho-Ho Chu and Iochum Bruno and Guy Loupias},
title = {Grothendieck's theorem and factorization for operators in {Jordan} triples.},
journal = {Mathematische Annalen},
pages = {41--54},
year = {1989},
volume = {284},
number = {4},
zbl = {0648.46059},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164538/}
}
TY - JOUR AU - Cho-Ho Chu AU - Iochum Bruno AU - Guy Loupias TI - Grothendieck's theorem and factorization for operators in Jordan triples. JO - Mathematische Annalen PY - 1989 SP - 41 EP - 54 VL - 284 IS - 4 UR - http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164538/ ID - MAN_1989__284_4_164538 ER -
Cho-Ho Chu; Iochum Bruno; Guy Loupias. Grothendieck's theorem and factorization for operators in Jordan triples.. Mathematische Annalen, Tome 284 (1989) no. 4, pp. 41-54. http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164538/